# SDR UALA2008121506891

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 53,889 hours, 10,935 cycles
- Engine: Pwa PW4077
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 32908145
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU STATUS MSG.  REPLACED APU SURGE VALVE.  APU OPS NORMAL.
